# SDR GTIA2024011037764

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 26,340 hours, 11,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, F/A REPORTED STRONG SMOKY/OILY SMELL IN AFT TO MID CABIN ESPECIALLY AROUND L2/L3 AREA. FWD CABIN AND OCKPIT WERE NOT AFFECTED, SEE AIR QUALITY REPORTING FORM FOR DETAILS -PERFROMED TSM 05-50-00-810-831-A REF. LG PG # 3363966-01 FOR WORKED ACCOMPLISHED. PERFORMED DECONTAMINATION PACK #1 & #2 IAW AMM 21-00-00, OPS CK GOOD NO SMELLS NOTED.
